# SDR 96ZZZX2263

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121PC
- Make and model: Stbros SD360
- Aircraft serial: SH3721
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Syst
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5087 - FLIGHT HAD JUST DEPARTED WHEN THE AIRCRAFT EXPERIENCED A PARTIAL ELECTRICAL FAILURE.  GROUND SERVICES BUS DROPPED OFF-LINE, LT AND RT SHEDDING BUSSES DROPPED OFF-LINE, PANEL 9P WENT BLANK, EMERGENCY LIGHTS CIRCUIT BREAKER TRIPPED AND EMERGENCY LIGHTS CAME ON, AND CAPTAIN'S EHSI INDICATED FAIL.  AFTER CAPTAIN HAD TALKED TO MAINTENANCE CONTROL AND TRIED TO RESET ESSENTIAL SERVICES TRANSFER RELAYS, HE RETURNED TO CLT, MADE SAFE UNEVENTFUL LANDING.  UPON LANDING, ALL EFFECTED SYSTEMS RETURNED TO NORMAL.  MX WAS DISPATCHED TO T/S PROBLEMS.  A COMPLETE TEST OF THE ELECTRICAL SYSTEMS INVOLVED FOUND NO PROBLEMS.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
